# SDR SWAA2015082643228

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 41,090 hours, 23,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT LOOSE.  R & R STRAP IAW AMM.
